Health knowledge made personal
Join this community!
› Share page:

delete post


Posted by o0Sierra0o

delete post

 
Answers (1)
Sort by: Newest first | Oldest first
I have had burning for years.  I had to go to a Vulvovaginal specialist in order to get a correct diagnosis and relief.  He told me that my hormonal birth control has caused atrophy in the vestibule of my vagina, which has caused burning and all kinds of other problems, including unbearable sex.  I'm not a doctor, but my advice is that the first thing you should do is go off birth control.  There are many studies out there with evidence that it has horrible vaginal side effects for many (not all, but many) women.  If your burning continues, you might consider seeing a specialist - gynecologists, from my experience, don't really know what they are talking about.  I can recommend a docter if you get to that point.  He prescribed an Estradiol compound for me to put in my vestibule twice a day and it has virtually gotten rid of the burning.  I keep a blog about dealing with all my vaginal problems - www.downtherevaginalpain.blogspot.com - and you might find some helpful info there.  Hope this helps.
NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: